Alert archive / New Jersey / Coastal Flood Advisories in 2009

Coastal Flood Advisory 13, NWS Philadelphia/Mount Holly

July 21, 20098 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jul 21, 2009, 6:03 AM EDT for 8 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware. It took effect at Jul 21, 2009, 6:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2009, 6:03 AM EDT (10:03 UTC)
In effect from
Jul 21, 2009, 6:00 PM EDT
Expired
Jul 22, 2009, 1:00 AM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2009-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2009-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 211003
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 AM EDT TUE JUL 21 2009

...MINOR TIDAL FLOODING POSSIBLE EARLY TONIGHT...

DEZ001>004-NJZ012>014-016-020>027-212100-
/O.NEW.KPHI.CF.Y.0013.090721T2200Z-090722T0500Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
603 AM EDT TUE JUL 21 2009

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
1 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
1 AM EDT WEDNESDAY. 

HIGH ASTRONOMICAL TIDES PRODUCED BY THE NEW MOON WILL COMBINE WITH
ONSHORE WINDS TO CREATE CONDITIONS FAVORABLE FOR MINOR TIDAL
FLOODING EARLY TONIGHT. HIGH TIDES ON THE NEW JERSEY AND DELAWARE
OCEAN FRONTS WILL OCCUR FROM 730 PM TO 900 PM. HIGH TIDES ON
DELAWARE BAY AND THE COASTAL BACK BAYS WILL OCCUR 1 TO 3 HOURS 
LATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.
IF YOU LIVE IN AN AREA THAT EXPERIENCES COASTAL FLOODING...TAKE
ACTION TO PROTECT YOUR PROPERTY. PARK YOUR CAR AWAY FROM LOWER
LYING AREAS AT THE SHORE.

THE MINOR TIDAL FLOODING MAY REOCCUR AGAIN THE NEXT FEW DAYS. 

&&

$$

RPW
2 follow-up statements
000 
WHUS41 KPHI 211916
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT TUE JUL 21 2009

...MINOR TIDAL FLOODING POSSIBLE EARLY TONIGHT...

DEZ001>004-NJZ012>014-016-020>027-220500-
/O.CON.KPHI.CF.Y.0013.090721T2200Z-090722T0500Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
316 PM EDT TUE JUL 21 2009

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY. 

HIGH ASTRONOMICAL TIDES PRODUCED BY THE NEW MOON WILL COMBINE
WITH ONSHORE WINDS TO CREATE CONDITIONS FAVORABLE FOR MINOR TIDAL
FLOODING EARLY TONIGHT. HIGH TIDES ON THE NEW JERSEY AND DELAWARE
OCEAN FRONTS WILL OCCUR FROM 730 PM TO 900 PM. HIGH TIDES ON
DELAWARE BAY AND THE COASTAL BACK BAYS WILL OCCUR 1 TO 3 HOURS
LATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.
IF YOU LIVE IN AN AREA THAT EXPERIENCES COASTAL FLOODING...TAKE
ACTION TO PROTECT YOUR PROPERTY. PARK YOUR CAR AWAY FROM LOWER
LYING AREAS AT THE SHORE.

THE MINOR TIDAL FLOODING MAY REOCCUR AGAIN THE NEXT FEW DAYS.

&&

$$
000 
WHUS41 KPHI 220501
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 AM EDT WED JUL 22 2009

DEZ001>004-NJZ012>014-016-020>027-220615-
/O.EXP.KPHI.CF.Y.0013.000000T0000Z-090722T0500Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
101 AM EDT WED JUL 22 2009

...COASTAL FLOOD ADVISORY HAS EXPIRED...

THE COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. 

THE HIGH TIDE CYCLE HAS PASSED AND WATER LEVELS ARE RECEDING.
THE THREAT OF MINOR TIDAL FLOODING HAS DIMINISHED TONIGHT.

WITH THE NEW MOON PROVIDING ASTRONOMICAL HIGH TIDES, MINOR TIDAL
FLOODING MAY OCCUR AROUND THE TIMES OF THE HIGHER OF THE TWO HIGH
TIDE CYCLES DURING THE NEXT FEW DAYS.

$$

RPW

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jul 21, 5:57 AM EDT, 6 minutes earlier.

Area forecast discussion, Jul 21, 5:57 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 AM EDT TUE JUL 21 2009

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY VERY NEAR OUR AREA
TODAY, BEFORE LIFTING NORTHWARD AS A WARM FRONT LATE WEDNESDAY. A
COUPLE OF WEAK WAVES OF LOW PRESSURE MAY RIDE ALONG THIS BOUNDARY
BEFORE A STRONGER LOW PRESSURE SYSTEM MOVES INTO THE EASTERN GREAT
LAKES AND INTO SOUTHERN CANADA ON THURSDAY, BRINGING A COLD FRONT
TOWARD OUR AREA LATE THURSDAY. ANOTHER LOW PRESSURE WILL MOVE
NEAR THE GREAT LAKES REGION OVER THE WEEKEND AND SLOWLY DRIFT
NORTHWARD, BRINGING A FRONTAL BOUNDARY TOWARD OUR AREA BY THE END
OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF SHOWERS WILL RIDE NORTH ALONG THE COAST EARLY THIS
MORNING AS A WEAK AREA OF LOW PRESSURE SLIDES ALONG A STATIONARY
BOUNDARY JUST OFF THE COAST. OTHER SHOWERS WILL CONTINUE TO
DEVELOP THIS MORNING AND THROUGHOUT THE DAY, AND PICK UP IN
INTENSITY AS WE MOVE INTO THE AFTERNOON. A MID/UPPER LEVEL
LOW/TROUGH WILL LIFT NORTHWARD THROUGH THE REGION TODAY, HELPING
TO INTENSIFY THE LIFT ACROSS THE AREA ESPECIALLY LATE IN THE
AFTERNOON. THIS ENHANCED LIFT, ALONG WITH SOME MODERATE INSTABILITY
/CAPE VALUE FORECAST TO BE 500 TO 1000 J/KG AND LIS -2 TO -4/
COULD HELP LEAD TO SOME STRONGER THUNDERSTORMS THIS AFTERNOON. AT
THIS POINT, WE ARE NOT ANTICIPATING MUCH IN THE WAY OF SEVERE
WEATHER, BUT THERE COULD BE SOME SMALL HAIL AND GUSTY WINDS WITH
ANY STORMS, ESPECIALLY ACROSS EASTERN PENNSYLVANIA. WITH PW VALUES
OVER 1.5 INCHES, VERY HEAVY RAINFALL IS ALSO A POSSIBILITY. WITH
THE MARINE INFLUENCE AND THE CLOUD COVER TODAY, TEMPERATURES
SHOULD BE SLIGHTLY COOLER THAN NORMAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE FRONTAL BOUNDARY THAT IS STALLED NEAR OUR AREA WILL BE VERY
SLOW TO LIFT TO OUR NORTH, AND WILL LIKELY NOT MAKE IT THROUGH
UNTIL WEDNESDAY. THERE MAY BE SOME LINGERING SHOWERS INTO THE
EVENING HOURS TONIGHT, BUT AS THE MID/UPPER TROUGH LIFTS TO OUR
NORTH, THE SHOWER ACTIVITY SHOULD BEGIN TO DIMINISH OVERNIGHT. ON
WEDNESDAY, THE FRONTAL BOUNDARY SHOULD LIFT TO OUR NORTH AS AN
AREA OF LOW PRESSURE LIFTS INTO THE EASTERN GREAT LAKES REGION,
WHICH WILL SET UP A RETURN FLOW ACROSS THE AREA. THIS WILL ALLOW
FOR SOME WEAK INSTABILITY DURING THE DAY, BUT WITHOUT STRONG
DYNAMICS ALOFT, WE ARE NOT EXPECTING ANY WIDESPREAD
SHOWER/THUNDERSTORM ACTIVITY AT THIS TIME. BY THURSDAY INTO
THURSDAY NIGHT, A WEANING COLD FRONT WILL BE APPROACHING THE AREA
FROM THE WEST. THIS BOUNDARY COULD HELP TO FOCUS SOME
SHOWER/THUNDERSTORM ACTIVITY, ESPECIALLY IF THE INSTABILITY CAN
BUILD DURING THE AFTERNOON. TEMPERATURES IN THE SHORT TERM ARE
EXPECTED TO BE SLIGHTLY BELOW, OR VERY CLOSE TO NORMAL.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
LOW PRESSURE WILL MOVE INTO THE GREAT LAKES REGION LATE IN THE
WEEK AND REMAIN THERE THROUGH THE WEEKEND. THIS WILL KEEP A
SOUTHWESTERLY FLOW ALOFT, AND GENERALLY A SOUTHERLY FLOW AT THE
SURFACE. SEVERAL WEAK MID/UPPER DISTURBANCES WILL MOVE ACROSS THE
AREA THROUGH THE END OF THE WEEK AND INTO THE WEEKEND, WHICH COULD
HELP TO CREATE SOME SHOWERS/THUNDERSTORMS. A COLD FRONT MAY REACH
THE AREA LATE IN THE WEEKEND OR EARLY NEXT WEEK WHICH COULD HELP
TO INCREASE THE CHANCES FOR PRECIPITATION. EVEN THOUGH THERE IS A
CHANCE OF PRECIPITATION EACH DAY IF THE FORECAST, IT SHOULD NOT BE
A COMPLETE WASHOUT. TEMPERATURES IN THE EXTENDED SHOULD REMAIN
VERY CLOSE TO NORMAL, MAYBE SLIGHTLY ABOVE.

&&

.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS CONTINUE OVER MOST OF THE FORECAST AREA EARLY THIS
MORNING, ALTHOUGH MVFR CIGS ARE SPREADING IN FROM THE SOUTHEAST AS
WEAK LOW PRESSURE MOVES UP THE COAST. RAIN ASSOCIATED WITH THE LOW
WILL SPREAD NORTH THIS MORNING. CONDITIONS WILL BE LOWER OVER
EASTERN SECTIONS OF THE FORECAST AREA, POSSIBLE DROPPING TO IFR AT
TIMES IN SOME OF THE HEAVIER RAIN. MODELS CONTINUE TO DIFFER
SIGNIFICANTLY ON HOW THIS SITUATION WILL DEVELOP WITH THE GFS MUCH
MORE OPTIMISTIC THAN THE NAM. WILL CONTINUE TO USE A BLEND FOR MY
FORECAST BUT WILL LEAN TOWARD BEING OPTIMISTIC. AS THE LOW TRAVELS
BY TODAY, CONDITIONS WILL IMPROVE BY MID TO LATE AFTERNOON AND
CONTINUE INTO EARLY TONIGHT. LATER TONIGHT COULD BECOME A PROBLEM,
ESPECIALLY FOR AREAS THAT GET RAIN TODAY. WITH VERY LIGHT WINDS
AND PARTIAL CLEARING, COULD GET FOG FORMING AFTER MIDNIGHT WITH
LOW CIGS AND VSBYS.

OUTLOOK...
AN UPPER LOW WILL REMAIN NEARBY FOR MUCH OF THE WEEK, SO IT WILL BE
TOUGH TO FORECAST A LONG STRETCH OF VFR CONDITIONS. MOST OF THE
TIME, GOOD FLYING WEATHER IS EXPECTED, BUT AFTERNOON AND EARLY
EVENING SHOWERS/THUNDERSTORMS MAY CREATE SHORT PERIODS OF LOWER
CONDITIONS. SOME LOW CLOUDS AND FOG MAY BE AROUND THE COASTAL AREAS.

&&

.MARINE...
WITH WEAK PRESSURE SYSTEMS FORECAST TO DOMINATE THE WEATHER PATTERN
THIS WEEK, ITS DIFFICULT TO FIND ANY WINDS OR SEAS TO WARRANT
ADVISORIES. SEVERAL LOW PRESSURE SYSTEMS WILL TRAVERSE OUR AREA.
THE TRACK AND INTENSITY OF THESE LOWS WILL DETERMINE THE STRENGTH
OF THE WINDS AND THE HEIGHT OF THE SEAS. FOR NOW WELL KEEP
CONDITIONS BELOW ADVISORY CRITERIA. THE FIRST LOW WILL MOVE UP THE
COAST TODAY AND MOVE OFF TO THE NORTH TONIGHT. ANOTHER LOW IS
EXPECTED LATER IN THE WEEK.

&&

.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY IS NOT IN EFFECT. PLEASE REFER TO THE
LATEST ADVISORY STATEMENT FOR FURTHER DETIALS.

WITH THE NEW MOON ALREADY PROVIDING HIGH ASTRONOMICAL TIDES, AN
ONSHORE FLOW PRODUCED SOME MINOR TIDAL FLOODING AROUND THE TIME
OF HIGH TIDE LAST EVENING, ESPECIALLY IN CAPE MAY COUNTY. SINCE
THIS MORNINGS HIGH TIDE CYCLE IS LOWER THAN LAST EVENINGS, NO
FLOODING IS ANTICIPATED, EVEN THOUGH THE ONSHORE FLOW CONTINUES.
WINDS WILL SLOWLY SWING AROUND FROM NE THIS MORNING TO SE THIS
AFTERNOON AND THEN S TONIGHT. TIDAL DEPARTURES COULD DIMINISH
SLIGHTLY TODAY, BUT WATER LEVELS COULD STILL BE HIGH ENOUGH AT
THE TIME OF THIS EVENINGS HIGH TIDE TO PRODUCE SOME SPILLOVER
IN THE MOST VULNERABLE AREAS ONCE AGAIN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 1 AM EDT
     WEDNESDAY FOR NJZ012>014-016-020>027.
DE...COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 1 AM EDT
     WEDNESDAY FOR DEZ001>004.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...RPW
MARINE...RPW
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Jul 21, 5:56 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 AM EDT TUE JUL 21 2009

MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062-
067>071-221000-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
556 AM EDT TUE JUL 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ012>014-016-020>027-221000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
556 AM EDT TUE JUL 21 2009

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-221000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
556 AM EDT TUE JUL 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:24 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 3 more3 hr

Nearby

Coastal Flood Advisories in New Jersey, 2009Coastal Flood Advisories in Delaware, 2009Every coastal flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.